# SDR FDEA201712153396

- Difficulty date: December 15, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 14,844 hours, 8,224 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Nr 5
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  690     27-60  9757     15DEC17  IND  OPEN  U  #5 SPOILER ON THE LH WING DAMAGED.  E.A. 6-5710-T0337402 FOR REPAIR AF ADDITIONAL                                 WING TRAILING EDGE DAMAGE.                                                                                 ENT BY: 231760 RPT BY:231760                                              FACT 18DEC17 06:36   IND                                                                 COMPLETED INSTALLATION OF #5 SPOILER FROM STEP 2.                                 D. 3. 6  THROUGH COMPLETION OF MM  27-61-53-04  #5                                SPOILER OPS CHECK NORMAL
